# SDR USAA2013022800014

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 36,427 hours, 21,332 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW AND CABIN CREW DETECTED AN ACRID ODOR ON CLIMBOUT, CRUISE AND DESCENT.  MAINTENANCE FOUND APU SCAVENGE FILTER HOUSING LEAKING.  REMOVED AND REPLACED O-RING PER AMM 49-91-52.  LEAK CHECK OK.  ACCOMPLISHED JOB CARDS 26L00021001 - T/S CABIN AIR QUALITY, 26L00021001 - APU SMELL IN CABIN, 26L31049009 - CLEAN APU LOAD COMPRESSOR AND 26L00021004 - DECONTAMINATION OF ESC A319/A320/A321 ENGINES AND APU.
